# SDR AMTA200400174

- Difficulty date: February 13, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N303TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28648
- Engine: Cfmint CFM567B2US
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FAILED TO LIGHT OFF WITH RIGHT IGNITION SELECTED.  REMOVED AND REPLACED NR 1 ENGINE RIGHT IGNITOR PLUG IAW MM 74-21-02-4.  OK FOR SERVICE.  (M)
